# SDR DALA2023122910718

- Difficulty date: December 27, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N409DX
- Make and model: Airbus A330-941
- Aircraft serial: 1983
- Aircraft time: 12,577 hours, 1,496 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3409 DOOR 3R INDICATION SHOWS "ARM" EVEN THOUGH F/A'S SAY DOOR IS DISARMED AND PIN INSTALLED. CORRECTIVE ACTION: INSPECTED DOOR, NO DEFECTS NOTED, FAP SHOWS DISARMED. (9140299)
